MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had first md tx in (b)(6) 2023 and called the clinic last week stating she had some bumps under both axilla since 1 month.Patient states both bumps are the same size (small egg) and it feels sensitive upon touch and movement.Patient has no other symptoms.Pt had follow up with doctor who performed elliptical biopsy-fibroscar rearrangement and treated the pt with kenalog injection on (b)(6).
 
Additional Manufacturer Narrative
A data review was conducted against the device and there was no indication of a device malfunction.This mdr is being submitted late, as the initial submission on (b)(6) 2024 failed.This was determined to be an issue with fda¿s system accepting miradry¿s renewed ssl/signing and encryption certificate, which had a leading zero in the serial number.This was determined to be the cause of the mdr submission failure.Following troubleshooting with the esg help desk, a new certificate was obtained and uploaded, and the subsequent mdr submission on (b)(6) 2024 was successful.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer (Section G)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer Contact
angelica lopez
721 charcot ave
san jose, CA 95131
MDR Report Key21158404
Report Number3008082710-2024-70022
Device Sequence Number18041311
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)190430
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2019
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale
Patient Weight52 KG
Patient EthnicityNon Hispanic